Im having a hard time doing this algebra...expressing algebra word problems into actual equations is driving me crazy....the stress is worst than the TX.....now i feel stupid...how is everyone else out there with algebra...i can do everything other kind of math...but this is tough...if i cant pass this...forget going to college....looks like ill be living under a bridge After all...LOL....its really dicourging looking for work while on TX too...if i do get a job....i have still have doc appts...and the emplyer will say whats goin on....and im afraid if i do get a job and the sides hit me hard...i wont be able to work and then ill get cut off E.I....im between a rock and pile of dung
Wow, sorry you are having a tough go at it((((hugs))))...and here I am stressing over a TX , I have yet to start......and the only reason the Dr, tested me for hep c was because he could find nothing else the matter to explain my forgetfulness, other than the fact I may be crazy.....geeze, if the meds make you even more forgetful I'm in big trouble!!
I have the word stress tattoed on my forehead.
If i beat this dragon with all the hell ive beeb put tru....this BOC drug is the real cats a,ss
It might be a little depression but who's to say that is unnatural for people who have had a raw deal? Might just be the feeling patients feel when they get as far along with TX as you; just drags on and on and that starts to get old.
I should be able to do math but had horrendous, unbalanced math teachers in high school and never had a chance for it to make sense. Are you just working on getting a high enough entrance exam score? There are always remedial math classes for freshmen once you get in.
Wish I could help but I am clueless when it comes to algebra, and shoot at the rate I am going prolly wouldn't remember if I did know...
The job situation is not getting any better either.....its worse than they are letting on....i went to a few job fairs and there were thousands in line...and they were there 4 hoiurs bfor ethe doors open...all for 1 job ....LOL...
Maybe i can sell my body to rich older women....LOL
I just took an entrance exam for nursing. It had a ton of math on it and we couldn't use a calculator....yikes!!
I searched youtube and found tons of videos.....kinda like your own personal teacher.
I also googled 5th grade math homework help sites.
I couldn't done the math without it. Humbling, lol!
Algebra is hard to pick up if you aren't doing it regularly....I am sorry you are blue. I am sure it doesn't help that you are on your second treatment...
I have no physcial sides....maybe mentally the sides are hitting me...dont forget ive only got grade 10,and the im trying to do grade 12 math....its the GED test im trying working at....i dont think its the TX .and ive outta school since 1975...and im 50 years old....not counting all the drugs and booze ive done over my life....im surprised i still have a brain
blue?.....that color looks good da way i feel....lol
Adj. 1. jet-black - of the blackest black; similar to the color of jet or coal
Rocker, you can't underestimate just how insidious the tx drugs are. They can really warp your perception and dent your emotional wellbeing so that everything in your life feels like a downer.
My advice - don't brood and obsess about things (another tx side effect). When you find yourself doing that just say OOPS and change the channel. Things will start to feel normal again some time after you stop tx. Really,
Im starting to think the drugs may affect me in a certian way ,and i cant even regonize it...i know i say some stupid things latley....all i know is the TX can cause worry....ive got so much on my mind...ive worried i may lose all ive worked for, for 20 years...ive have to throw it all to the curb....if i cant get a job and pay the rent...at least ill be able to finished TX...im going to leave this city... as soon as im done TX...im sick of this city...i just may ...ill go back home and live in a small town...i have family i can stay with...I HATE THIS RAT RACE
Get Algebra II for Dummies. It explains it very well, and goes over things like fractions (I forgot how to do them, too). It is unnatural for adults to go back to college and do math. 99% of us don't use that stuff in real life, so we forget it. I have managed to retain enough since I did the Dummies book and took the one class (Linear Algebra) that I needed for by degree. I already had the Calculus credit from 1998. I know they are probably going to slip some in in Grad school even though they are math classes per se. Most colleges have remedial math classes (I've take them, too), that are pretty good but they eat up your time.
Now may not be the best time to do Algebra and if it is any help I only completed the 9th grade and I can't do Algebra or any kind of math beyond adding, subtracting, multiplication and division. I did get a GED and go on to college but it wasn't easy. I actually just got my associates at the Community College in June 08 which was the month I finished tx. I had to take a Biology class that had some math and I was in tx and I thought I was going to die just going up the stairs to get there every Tues and Thurs after a long day at work...some how I made it - and you will too.
The fact that you are even pursuing this now shows how determined you are and with that type of determination you will suceed at whatever you try.
Don't be so hard on yourself...
Good luck to you and your endeavors!
see if you can get a tutor. When I was going for my Master's, I couldn't remember anything, so I got a highschool student to tutor me. I'm not kidding. Less iintimidating and they are still very close to it. BTW, once graduated, it's all out of my head. I don't use it.
I didn't realize how sick I was during TX until after I finished. Looking back it I can't believe I was driving a car and working at all/
YuK is right. I used to tutor algebra and trig for the VA on campus while I was going to college. 30 years later, I'm not as quick on it. A college student or bright high school student might be a good choice.
Sorry you are going through this. I wish I could help.
Wow Rocker, you sound just like I did every week, 2 days after my shots. My world was confused, I was worried out of my mind about something, generally in tears.
Be kind to yourself; you are a patient, not a rocket scientist (not this year anyway)!!! Don't focus on the yesterdays and the tomorrows or it goes around in circles. Just get help as you need it. It's your tx brain that's the problem, and you aren't gonna change that just yet. I took up bird watching from my deck (even bough binoculars and a bird-type book) - now I just don't seem to have the time lol!!
I really feel and empathise with what you're going through; if ever you needed to be kind to yourself it's now; just do what makes you manage to get through - the simple stuff.
Wow! Amazing you can even attempt something like that! You must be one strong minded person.
There was a time when I would read and read and read. Now I have a tough time decipering the tv guide listings.
I hope the fuzzy mindedness goes away soon after treatment stops! But I worry it won't. Then I worry that I'm worrying. Oh! It's just insidious!
Great advice up there!
I have to ditto what dointime said.....don't, for a second, underestimate what these drugs do to your mind, mental health, perceptions, etc. I've seen many here, and myself, think we were speaking, thinking clearly, reacting 'normal' and trust me, we weren't!
I can't imagine doing school on these drugs! Some have. To sum up my exp.....
when I started tx I'd do games on the comp....to kill time in bed, to keep my brain active...mah jong, spider solitaire, anything. At start of tx I won most, by the end of tx I couldn't win a hand of normal solitaire, seriously! I vowed half way thru tx not to make any serious decisions till tx was over. I stopped driving by week 16....had driven to Shands, Dr.'s 35 miles away but didn't remember ANY of the ride back!
Don't kick yourself while your down! And BTW.....I hated math also !! :)
Hang in there! Lauri
My theory is that they originally developed riba to give to the armed forces to make them mean and wired and ready to kick he!! out of anybody who crossed their path.
Unfortunately it also made them anaemic, so they dumped the stuff on us instead.
Hang in there Rocker. It's easier once you accept that you are under the influence of psychotropic drugs and in an altered state of consciousness. After tx is all over sanity does eventually return.